RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1989, Volume 53, Issue 4, Pages 851–867 (Mi izv1277)  

This article is cited in 2 scientific papers (total in 2 papers)

On the error of averaging symmetric elliptic systems

A. V. Pozhidaev, V. V. Yurinskii


Abstract: Estimates of the error of approximating by a solution of an “averaged” system are obtained for solutions of symmetric linear elliptic systems with random rapidly oscillating coefficients.
Bibliography: 15 titles.

Full text: PDF file (1570 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1990, 35:1, 183–201

Bibliographic databases:

UDC: 517.956.2+519.219.2+517.955.8
MSC: 35J45, 35R60, 35A35
Received: 17.08.1987

Citation: A. V. Pozhidaev, V. V. Yurinskii, “On the error of averaging symmetric elliptic systems”, Izv. Akad. Nauk SSSR Ser. Mat., 53:4 (1989), 851–867; Math. USSR-Izv., 35:1 (1990), 183–201

Citation in format AMSBIB
\Bibitem{PozYur89}
\by A.~V.~Pozhidaev, V.~V.~Yurinskii
\paper On the error of averaging symmetric elliptic systems
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1989
\vol 53
\issue 4
\pages 851--867
\mathnet{http://mi.mathnet.ru/izv1277}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1018751}
\zmath{https://zbmath.org/?q=an:0702.35254}
\transl
\jour Math. USSR-Izv.
\yr 1990
\vol 35
\issue 1
\pages 183--201
\crossref{https://doi.org/10.1070/IM1990v035n01ABEH000695}


Linking options:
  • http://mi.mathnet.ru/eng/izv1277
  • http://mi.mathnet.ru/eng/izv/v53/i4/p851

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum
    • Letter to the editors
      A. V. Pozhidaev, V. V. Yurinskii
      Izv. Akad. Nauk SSSR Ser. Mat., 1990, 54:4, 894


    This publication is cited in the following articles:
    1. A. V. Pozhidaev, V. V. Yurinskii, “Pismo v redaktsiyu”, Izv. AN SSSR. Ser. matem., 54:4 (1990), 894–894  mathnet  mathscinet  zmath
    2. F. Cluni, V. Gusella, “Estimation of residuals for the homogenized solution: the case of the beam with random Young's modulus”, Probabilistic Engineering Mechanics, 2013  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:303
    Full text:88
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019